×

zbMATH — the first resource for mathematics

On isometries of non-Abelian lattice ordered groups. (English) Zbl 0457.06014

MSC:
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] CONRAD P.: Lattice ordered groups. Tulane University 1970. · Zbl 0258.06011
[2] ФУКС Л.: Частично упорядочєнныє алгєбраичєскиє систємы. Москва 1965.
[3] JAKUBÍK J.: Isometries of lattice ordered groups. Czech. Math. J. 30, 1980, 142-152.
[4] JAKUBÍK J.: Konvexe Ketten in l-Gruppen. Časopis pěst. mat. 84, 1959, 53-63. · Zbl 0083.01803
[5] SWAMY K. L.: Isometries in autometrized lattice ordered groups. Alg. univ. 8, 1977, 58-64. · Zbl 0457.06015
[6] SWAMY K. L.: Isometries in autometrized lattice ordered groups, II. Math. Seminar Notes Kobe Univ. 5, 1977, 211-214. · Zbl 0457.06015
[7] ШИК Ф.: К тєории структурно упорядочєнных групп. Czech. Math. J. 6, 1965, 1-25.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.